2019
Том 71
№ 5

All Issues

Kotlyar B. D.

Articles: 6
Article (Ukrainian)

Asymptotic Characteristics of Compact Sets and Stepanets Classes

Kotlyar B. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 2. - pp. 203-210

We obtain estimates for the ε-entropy and ε-capacity of sets of periodic functions with mean value zero that have a (ψ, β)-derivative belonging to the space L 2(0, 2π).

Article (Ukrainian)

A class of densities of sets of natural numbers

Kotlyar B. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 160 - 165

Article (Ukrainian)

Spectra of operators increasing smoothness

Kotlyar B. D., Semirenko T. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 765-770

Article (Ukrainian)

A method of calculating the number of integral points

Kotlyar B. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 678—681

Article (Ukrainian)

On weak convergence in Orlicz spaces

Kotlyar B. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 2. - pp. 240–244

Brief Communications (Russian)

On quasismooth functions of two variables

Kotlyar B. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 383-389